It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 Showing 1 - 20 of 58 for acne nuvaring. (0.004 seconds)


... I have been on the NuvaRing for a bit over four years and have generally really liked it. ... (0 replies)
... I am 25 years old and have been using Nuvaring for 7 years. I have really liked it for the most part but reading about side effects online have been a real eye opener in the last few days. ... (3 replies)
... of NuvaRing users develop sinusitis? ... (0 replies)

Nuvaring?
Jun 23, 2011
... YAZ was my second choice, However got scared of gaining weight and getting acne or worried about hair loss, all the nasty things you hear people say, BUT DO KNOW THAT does NOT happen to everyone. ... (10 replies)
... I was using Nuvaring for almost 5 years until last month... ... (0 replies)
... I was on Yasmin for 3.5 years, and it had such bad effects on me emotionally. I became very very short-tempered, moody, angry over the littlest things, overly emotional, and obsessive when it came to my relationship. I thought it was just me, so the last few times my boyfriend and I nearly broke up, I promised I would change and act better, but as time went by, it seemed that... (10 replies)
... So I have had it in over a week now...just had sex today for the first time with it (twice) and had no problems at all, my bf said he couldn't feel it. The only thing I notice is that now and again I can feel it, like it's coming down too far and I need to "readjust it" aka push it back up...wierd...besides that, everything is great and I can't feel it at all. So far no... (5 replies)
Nuvaring cut?
Oct 16, 2007
... I have been on nuvaring for several months now (8 months). In general, I really like it-no weight gain, no acne, no unpleasant side effects. The first month I did have quite a but of breakthrough bleeding; after my body adjusted, things went well. However, contrary to the popular literature about it, my boyfriend can feel the nuvaring during intercourse and, apparently, it... (2 replies)
... If your BC made your acne better, did nuvaring make it better, worse or no effect at all? ... (5 replies)
... I was on the Nuvaring years ago and loved it, recommended it to everyone. ... (0 replies)
Nuvaring
Feb 11, 2007
... i would give nuvaring a try. Well I got my period last monday and was told to insert it when I got my period. OK so i did that bled all day on monday. ... (2 replies)
... vaginal discharge and you may want a bottle of lube nearby cause it does dry you up a bit. My sex drive has remained healthy, i didnt bloat, and it controlled my acne a lot! ... (4 replies)
... up there. I would put it back in after sex and it never fell out or slipped once I had it in place. I never felt bloated on it and it seemed to help reduce the acne that the previous pill had given me. ... (4 replies)
... I had to stop the regular combined pill because of blood pressure issues, and got a copper IUD. I still have an acne problem, and the only thing that cleared it up was the Nuvaring. ... (2 replies)
... c I can't seem to lose weight and have had acne trouble. Anyway, the first several months I was on the ring, I had morning sickness. ... (5 replies)
... Ok, I first started bc 6 years ago. I started on the Depo shot and did fine for about 2 1/2 yrs...then I started having constant bleeding and excessive weight gain. Since then (about 3 yrs) I've been on the Nuvaring. Well, I'm 5'8" and weigh about 185 lbs. I've been eating healthy and excercising 3-5 times/wk and can't lose a single pound! Plus the low sex-drive, discharge,... (6 replies)
... and it is what causes the weight gain and acne that come with birth control. Normally the weight gain is just water weight though, and supposedly the acne gets better once your body becomes use to that particular dosage of hormones. Switching the type of pill youre on will probably make your skin worse. ... (15 replies)
Nuvaring and acne?
Jan 20, 2006
... My doc warned me that for the first couple of months my face might break out even more when I got on Nuvaring. She told me it was because your body has to get used to the hormones all over again. Usually though, after the initial breakout, its supposed to actually CLEAR up your skin gradually. I guess give it a couple of months before switching! :) (2 replies)
Nuvaring and acne?
Jan 20, 2006
... It's common to break out during the first couple of cycles on a particular birth control, but often the acne fades. If you just started using NuvaRing, wait a few more cycles, then see if the outbreaks are still happening. ... (2 replies)
Nuvaring and acne?
Jan 20, 2006
... I had moderate acne until I started the NuvaRing, then my skin just got out of control. ... (2 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 01:33 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!